# SDR DALA2017033102587

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAD A CRACK ON THE INTERCOSTAL BETWEEN BEAMS 4 AND 5.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-30-1, AND 51-30-2.
